Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Obstruction theories for smoothing manifolds and maps


Author: Morris W. Hirsch
Journal: Bull. Amer. Math. Soc. 69 (1963), 352-356
DOI: https://doi.org/10.1090/S0002-9904-1963-10917-9
MathSciNet review: 0149493
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603-632. MR 139178
  • 2. M. W. Hirsch, On combinatorial submanifolds of differentiable manifolds, Comment. Math. Helv. 36 (1961), 108-111. MR 133833
  • 3. J. Milnor, Microbundles and differentiable structures, Princeton University, 1961 (mimeographed).
  • 4. J. Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. (2) 74 (1961), 575-590. MR 133127
  • 5. J. Munkres, Obstructions to the smoothing of piecewise differentiable homeomorphisms, Ann. of Math. (2) 72 (1960), 521-554. MR 121804
  • 6. J. Munkres, Obstructions to imposing differentiable structures, Notices Amer. Math. Soc. 7 (1960), 204. MR 144354
  • 7. J. Munkres, Obstructions to extending diffeomorphisms, Princeton University, 1960 (mimeographed).
  • 8. R. Thom, Des variétés triangulées aux variétés différentiables, Proc. Internat. Congress Math., 1958, Cambridge Univ. Press, Cambridge, 1960, pp. 248-255. MR 121806


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10917-9

American Mathematical Society